# SDR DALA13044483760

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PIT LOWER DOOR CUT OUT WEB CORRODED.  MX R & R AFT CARGO LOWER DOOR CUT OUT WEB IAW SRM 51-40-02, PAR 4, PG 2, SRM 51-40-05, PG 1-4 AND DWG  146A8123.
